No results found.

Biogesic Paracetamol 500mg 20 tablets
Biogesic Paracetamol 500mg 20 tablets
Biogesic Paracetamol 500mg 20 tablets
Biogesic Paracetamol 500mg 20 tablets
Biogesic Paracetamol 500mg 20 tablets
Biogesic Paracetamol 500mg 20 tablets
Biogesic

Biogesic Paracetamol 500mg 20 tablets

Biogesic Paracetamol 500mg 20 tablets

  • Buy 2 @$10.90
  • Quantity
$6.90
Sold out. Notify me
Only Ships Within Singapore. International shipping suspended due to COVID-19

Description

SIN05471P

Analgesic/ Antipyretic/ Headache/ Body Ache/ Fever

Indications: For relief of pains in headaches, toothaches and other pains. Helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu)

Does not contains Aspirin and Caffeine


Direction of use

Orally, 3 to 4 times daily, each time:

Adult and Children aged above 12 - 1 to 2 tablets

Children aged 6 untill 12 - 1/2 to 1 tablet

Or, prescribed by the physician.


Ingredients

Each tablet contains: Paracetamol 500mg


Buy this item

Reviews

Neutrogena T/Gel Therapeutic Conditioner 130ml has been added to your bag.

View Bag Continue Shopping >

Enter your email address below to be notified when this item is available for order. Your email will only be used for the notification of this item and removed afterwards.

Thank you! We will notify you when this product becomes available!